MathSciNet Relay Station
MathSciNet bibliographic data
MR1750939 20C08 (16G99 17B67 20F55)
Ariki, Susumu; Mathas, Andrew The number of simple modules of the Hecke algebras of type $G(r,1,n)$. Math. Z. 233 (2000), no. 3, 601–623.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement